# SDR SWAA2022022148323

- Difficulty date: July 4, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 16,549 hours, 7,188 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TRAILING EDGE PANEL BETWEEN #5 AND #6 SPOILERS AFT SUPPORT BRACKET IS CRACKED AT ON / REMOVED AND REPLACED SUPPORT BRACKET IAW SRM 51-40-02AMT 444447INSP 56505
